# SDR 20000413SH043

- Difficulty date: October 7, 1999
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N40751
- Make and model: Snias AS350B2
- Aircraft serial: 3154
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 648180101
- Part serial: 1850
- Condition: Misinstalled
- Location: Oil Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE INDICATOR - PART USED FOR TROUBLESHOOTING ONLY - WORKS OKAY.  REMOVED AND REPLACED.  (X)
